| Model Number |
M0061921230 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) capital medical university.H6: imdrf device code a0401 captures the reportable event of stent shaft broken.
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a ureteral catheterization procedure in the ureter performed on (b)(6) 2021.During the procedure, it was noted that the front-end part of the stent was found fractured.The procedure was successfully completed with another polaris ultra ureteral stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.A photo of the complaint device was provided and showed that the stent shaft was broken.
Event or Problem Description
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.Block h10: the returned polaris ultra ureteral stent was analyzed, and a visual and microscopic evaluation noted that the shaft detached.Additionally, the suture and positioner did not return.Media inspection showed the shaft detached and the box of the device, additionally, the information of the box matches with the information of the complaint.No other problems with the device were noted.The reported event of was confirmed.Taking all available information into consideration, most likely, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.It is possible to conclude that this problem could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the shaft and is removed using excess force, the stent can get detached during the procedure affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is "adverse event related to procedure" since the adverse event occurred during the procedure and the device had no influence on event.